# SDR SWAA2023120815538

- Difficulty date: October 28, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221AF TOP SURFACE MULTIPLE FRAYED SPOTS<[01] FWD WET AREA FLOOR PANEL 221AF WITH TOP SURFACE HAVING MULTIPLE FRAYED SPOTS WAS REPAIRED PER SRM 53-00-50-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.
